# SDR SWAA2020042042234

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,306 hours, 28,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CASE GIRT BAR HOLDER LOOSE (AFT) / SECURED L-1 DOOR SLIDE CASE GIRT BAR HOLDER (AFT) I/A/W SRM 51-40-01
